# SDR 20000522AP023

- Difficulty date: October 10, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, D PIT STATION1540 BULKHEAD FRAME UPPER ANGLE CORRODED.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED ANGLE IAW DC-8 SRM 51-1-5.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21.  (M)
